Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

My diabetes is not under control after the treatment also

I am 50 years old. I am a patient of diabetes . I m taking triglycomet and tricobal but still my sugar is not coming in control and i sweat a lot. My sugar on fasting is 165 and after fasting is 250.Does taking bitter-gourd is Also a effective way to control sugar.
Asked On : Tue, 7 Jun 2011
Answers:  3 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Being a Diabetic, your Blood Sugar isn't under control at all. Your fasting must be as close as possible to 126 and after meal glucose after 2 hours must be less than 140. You need to increase the dosage for sure. Also I hope you are not consuming high carbohydrate diet like rice, idlis, dosas. Please keep carbohydrate diet to the minimum. Banana also a rich carbohydrate source. Stick to eating minimal of rice, more of wheat, more of pulses, cereal, green leafy vegetables. Yes, Bitter gourd has shown some effect in moderately reducing blood sugar values but nothing has been in standard documentation yet. Exercise everyday for 40 minutes with brisk walking. Consult your Doctor and get your drugs changed if he advises.
Answered: Tue, 7 Jun 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,Saritaji,thanks for query.Bitter gourd can not help to lower your sugar.There are 2 key things for control of diabetes from your side,the first one is diet control and proper diet planning and another one is regular exercise.Diet help to reduce the sugar intake and exercise helps to burn sugar and makes the drug more effective.Please after doing this talk to your doctor about optimization of drugs you are taking.bye.
Answered: Tue, 7 Jun 2011
I find this answer helpful
  Anonymous's Response
is this true that these are the highest medicines and after this only insulin is the option left?
Answered: Wed, 8 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor